Suivre
Ping Zhong
Ping Zhong
Adresse e-mail validée de uwyo.edu - Page d'accueil
Titre
Citée par
Citée par
Année
On the free convolution with a free multiplicative analogue of the normal distribution
P Zhong
Journal of Theoretical Probability 28 (4), 1354-1379, 2015
212015
Brown Measures of Free Circular and Multiplicative Brownian Motions with Self-Adjoint and Unitary Initial Conditions
CW Ho, P Zhong
to appear in J. Eur. Math. Soc. (JEMS), arXiv:1908.08150, 2019
172019
Local limit theorems for multiplicative free convolutions
M Anshelevich, JC Wang, P Zhong
Journal of Functional Analysis 267 (9), 3469-3499, 2014
162014
The PPT square conjecture holds generically for some classes of independent states
B Collins, Z Yin, P Zhong
Journal of Physics A: Mathematical and Theoretical 51 (42), 425301, 2018
152018
Brown measure of the sum of an elliptic operator and a free random variable in a finite von Neumann algebra
P Zhong
arXiv:2108.09844, 2021
142021
Free Brownian motion and free convolution semigroups: multiplicative case
P Zhong
Pacific Journal of Mathematics 269 (1), 219-256, 2014
142014
Estimates for compression norms and additivity violation in quantum information
B Collins, M Fukuda, P Zhong
International Journal of Mathematics 26 (01), 1550002, 2015
92015
On the supports of measures in free multiplicative convolution semigroups
HW Huang, P Zhong
Mathematische Zeitschrift 278 (1), 321-345, 2014
82014
Superconvergence to freely infinitely divisible distributions
H Bercovici, JC Wang, P Zhong
Pacific Journal of Mathematics 292 (2), 273-291, 2017
72017
Superconvergence and regularity of densities in free probability
H Bercovici, JC Wang, P Zhong
to appear in Trans. Amer. Math. Soc. (arXiv:2010.01248), 2023
52023
The Brown measure of a sum of two free random variables, one of which is triangular elliptic
S Belinschi, Z Yin, P Zhong
Advances in Mathematics 441, 109562, 2024
42024
Series of free R-diagonal random variables
H Bercovici, A Nica, P Zhong
Pure and Applied Functional Analysis 7 (1), 41-51, 2022
42022
Brown Measure of R-diagonal Operators, Revisited
P Zhong
International Workshop on Operator Theory and its Applications, 225-254, 2021
42021
Spectrum of Laplacian matrices associated with large random elliptic matrices
S O'Rourke, Z Yin, P Zhong
arXiv preprint arXiv:2308.16171, 2023
32023
The Brown measure of a sum of two free random variables, one of which is R-diagonal
H Bercovici, P Zhong
arXiv preprint arXiv:2209.12379, 2022
32022
Large system analysis of linear precoding in massive MIMO relay systems
Y Liu, Z Ding, J Shi, W Yang, P Zhong
2018 IEEE 87th Vehicular Technology Conference (VTC Spring), 1-6, 2018
32018
On regularity for measures in multiplicative free convolution semigroups
P Zhong
Complex Analysis and Operator Theory 7, 1337-1343, 2013
32013
Superconvergence in free probability limit theorems for arbitrary triangular arrays
H Bercovici, CW Ho, JC Wang, P Zhong
Proceedings of the American Mathematical Society 150 (12), 5253-5265, 2022
22022
An operator that relates to semi-meander polynomials via a two-sided q-Wick formula
A Nica, P Zhong
Indiana University Mathematics Journal 69 (6), 2089-2127, 2020
22020
Quasifree stochastic cocycles and quantum random walks
ACR Belton, M Gnacik, JM Lindsay, P Zhong
Journal of Statistical Physics 176, 1-39, 2019
22019
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20